Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Perverse sheaves and $ {\bf C}\sp *$-actions


Author: Victor Ginsburg
Journal: J. Amer. Math. Soc. 4 (1991), 483-490
MSC: Primary 14F32; Secondary 14L30, 22E47, 55N33, 57R19
DOI: https://doi.org/10.1090/S0894-0347-1991-1091465-6
MathSciNet review: 1091465
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BG] A. Beilinson and V. Ginsburg, Mixed categories, Ext-duality and representations, preprint, Moscow, 1986.
  • [BGS] A. Beilinson, V. Ginsburg, and W. Soergel, Parabolic Koszul duality, in preparation.
  • [BB] A. Bialynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math. (2) 98 (1973), 480-497. MR 0366940 (51:3186)
  • [DP] C. De Concini and C. Procesi, Complete symmetric varieties, Lecture Notes in Math, vol. 996, Springer, 1983, pp. 1-30. MR 718125 (85e:14070)
  • [Gi] V. Ginsburg, Perverse sheaves on a loop group and Langlands' duality, preprint, Moscow, 1989. MR 1092806 (92e:22035)
  • [Sa] M. Saito, Modules de Hodge polarisable, preprint, RIMS, 1986. MR 888149 (89g:32020)
  • [S] W. Soergel, Kategorie $ \mathfrak{O}$, perverse Garben und Moduln über den Koinvarianten zur Weylgruppe, J. Amer. Math. Soc. 3 (1990), 421-445. MR 1029692 (91e:17007)
  • [SP] T. A. Springer, A purity result for fixed point variety in flag manifolds, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 31 (1984), 271-282. MR 763421 (86c:14034)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14F32, 14L30, 22E47, 55N33, 57R19

Retrieve articles in all journals with MSC: 14F32, 14L30, 22E47, 55N33, 57R19


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1091465-6
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society